Bulletin of the American Mathematical Society

Review: A. W. Tucker and R. D. Luce, Contributions to the theory of games, Vol. 4

J. Wolfowitz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 6 (1959), 338.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523356

Citation

Wolfowitz, J. Review: A. W. Tucker and R. D. Luce, Contributions to the theory of games, Vol. 4. Bull. Amer. Math. Soc. 65 (1959), no. 6, 338. https://projecteuclid.org/euclid.bams/1183523356


Export citation

See also

  • Related review: J. Wolfowitz. Review: M. Dresher, A. W. Tucker and P. Wolfe, Contributions to the theory of games, vol. III. Bull. Amer. Math. Soc., Volume 65, Number 2 (1959), 101--102.

Reviewed Works

  • A. W. Tucker, R. D. Luce, Contributions to the theory of games,. (Annals of Mathematics Studies, No. 40.) Princeton University Press, 1959. 9+453 pp., $6.00 (paperbound)